MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X17 H5 US; MOBI-C CERVICAL DISC PROTHESIS

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X17 H5 US; MOBI-C CERVICAL DISC PROTHESIS
Catalog Number MB3575
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Joint Laxity (4526)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that a surgeon conducted a revision surgery to remove a mobi-c cervical disc due to structurally defective notches in the poly core that wore so they were 2x the normal size resulting in a 30% spondylolisthesis.The implant was replaced with a competitive disc.
 
Additional Manufacturer Narrative
Corrections in a1: gender, b7, d1, d4: catalog number and lot number, and g1.Additional information in a1 and d6b.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun (02)" no longer applies but cannot be removed.H6 additional investigation type: 4410.Corrections in h3.Additional information in d4: udi number and expiration date, h4, and h6: component, investigation type, findings, and conclusions.Inspection the articulating surface of the polyethylene insert showed machining marks, burnishing, pitting, deformation, discoloration, and multidirectional scratches.The superior and inferior endplates had evidence of damage consistent with impingement.The analysis showed minor deformation/gouging near the edges of the notches on the poly core, but no major deformation.The sales rep also provided a photo of the explanted poly core next to an unused poly core, which showed that the notches are still roughly the same size as they were initially.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Potential root cause a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description

Brand Name
MOBI-C IMPLANT "M" STANDARD 15X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROTHESIS
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key19187931
Report Number3004788213-2024-00036
Device Sequence Number7403298
Product Code MJO
UDI-Device Identifier03662663000154
UDI-Public(01)03662663000154(17)200901(10)5253451
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2020
Device Catalogue NumberMB3575
Device Lot Number5253451
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date08/30/2024
10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age46 YR
Patient SexFemale
Patient Weight75 KG
Patient EthnicityNon Hispanic